# SDR 9618109931

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE AFT CARGO DOOR BEAM END FITTING, SECOND FROM BOTTOM ON BOTH THE FORWARD AND AFT ENDS AND THE THIRD FROM THE TOP FORWARD END.  REPLACED ALL FITTINGS PER SRM 51-30-5.
